# SDR P2EA99343

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - FLT 705 - DURING FLIGHT, THE NR 1 ENGINE OVERHEAT LIGHT ILLUMINATED, THE SAME LIGHT REMAINED EXTINGUISHED AT REDUCED THROTTLE SETTINGS.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITH NO INCIDENT.  CLEANED CANNON PLUG ON FIRE TEST UNIT AND FIRE PROTECTION BOX.  ENGINE RUN PERFORMED AT 75 PERCENT N2, ALL INDICATIONS NORMAL PER MM CHAPTER 71.  (M)
